MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-U MR; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-U MR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6888800
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator became magnetically attracted to a mri scanner.There was no patient harm.Manufacturer's ref #: (b)(4).
 
Additional Manufacturer Narrative
According to technician statement device was pulled against an mri machine and no part of the ventilator was damaged.The service was handled by customer's biomed.It was confirmed that the ventilator was not secured in a strap from the wall and if the two front wheels were not locked at the time of event.Previous investigations of similar complaints have shown that the ventilator can be attracted to the mr scanner if the wheels are not locked, or if the ventilator is placed inside the safety line.There is a risk of patient injury when the ventilator is attracted to the mr scanner.The ventilator operates in a field of up to 20mt (200 gauss) for tunnel scanners and up to 10mt (100 gauss) for open scanners.Before using the ventilator in the mr environment, conditions must be met, including locking the two front wheels and placing the ventilator outside the 200 gauss (20mt) safety line, which must be marked around the mr scanner.These conditions are stated in the declaration for the use of the ventilator in the mr environment, and are included as part of the "mr environment agreement", which was signed by the facility.Our conclusion is that the incident was most likely caused by the user not following the requirements for use of the ventilator in mr environment.
 
Event or Problem Description
Manufacturer's ref #: (b)(4).

Brand Name
BASE UNIT SERVO-U MR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23788205
Report Number8010042-2025-0001821
Device Sequence Number13381228
Product Code CBK
UDI-Device Identifier07325710010518
UDI-Public(01)07325710010518(11)241113
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown